Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Suffering from trygeminal nuralga, had nerve blocks. Pain in right side of muscle in face, on Amtripyline, Pregabalin. Reasons ?

I have been suffering from trygeminal nuralga for a number of years, I have had nerve blocks, and botox. the last injection i had seems to have to send pain signals down the right side of my face when I blink. I now have lots of pain in right side of muscle in my face which is like a heart beat in my mouth. i have not had this before, my consultant has now put me on 25mg of pregabalin , and 1ml of Amtripyline. Have been taking for one week still in agony. Do you think all the different procedurs could have caused the new symptons.
Asked On : Fri, 22 Feb 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The pain in the right side of the muscles of the face is related to the nerve irritation caused by trigeminal neuralgia. You are taking the right treatment to reduce the pain. If the pain is persistent then the doses might need to be increased for relief.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Mon, 7 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor